# SDR UPS99830489

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, NR 3 ENG FAN COWL (O/B) DAMAGED WHEN NOSE GEAR COLLAPSED, SEE LOG PAGE 208929 ITEMS 1 AND 2.  OPENED COWL TRANSFERRED TO UPS NON-ROUTINE 544690.
